Please use this identifier to cite or link to this item:
Title: Testing for rational bubbles in the presence of structural breaks: Evidence from nonstationary panels
Authors: Costantini, M
Keywords: Rational bubbles;International financial markets;Panel data;Unit root;Cointegration
Issue Date: 2011
Publisher: Elsevier Science BV
Citation: Journal of Banking & Finance, 35(10), 2598 - 2605, 2011
Abstract: This paper presents new results on the rational bubbles hypothesis for a panel of 18 OECD countries using the model developed by Campbell (2000). We provide an analysis of international data that exploits increased power deriving from the panel unit root and cointegration methodology, together with the flexibility of allowing explicitly for multiple endogenous structural breaks in the individual series. Differently from the time series methodology, the panel data approach allows for a global analysis of the financial crashes that are related to rational bubbles. We find strong evidence in favor of bubbles phenomena.
Description: This is the post-print version of the final paper published in Journal of Banking & Finance. The published article is available from the link below. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. Copyright @ 2011 Elsevier B.V.
ISSN: 0378-4266
Appears in Collections:Economics and Finance
Dept of Economics and Finance Research Papers

Files in This Item:
File Description SizeFormat 
Fulltext.pdf161.02 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.